# SDR 95ZZZX1349

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Insert
- Part number: SR192L
- Condition: Not Staked
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON INSPECTION WHEN REMOVING 76104-08013-101 RETAINER HARDWARE, 2 EACH INSERTS, PN SR 192L, BACKED OUT OF STATIONARY SWASHPLATE.  OTHER INSERTS WERE FOUND NOT PROPERLY STAKED.
